# SDR SIMA200802105

- Difficulty date: January 19, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 12,046 hours, 8,618 cycles
- Engine: Ge CF700*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3714, CREW REPORTED IN CRUISE FLT ENGINE 1 N1 VIB IND STARTED TO CLIMB AND THEN WENT INTO AMBER AT 1.9 CREW REDUCED POWER AND AT FIRST VIB IND WENT DOWN.  IT THEN STARTED TO CLIMB AGAIN AND COULD BE FELT IN MAIN CABIN.  CREW THEN DECLARED AN EMERGENCY AND LANDED IN XNA FOR MTX.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FAN BLADE SET IAW AMM 72-21-02.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
